Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the construction of the Eilenberg-Moore spectral sequence


Author: Larry Smith
Journal: Bull. Amer. Math. Soc. 75 (1969), 873-878
DOI: https://doi.org/10.1090/S0002-9904-1969-12335-9
MathSciNet review: 0250312
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. F. Adams, Lectures on generalized homology theories, Lecture Notes in mathematics, Springer-Verlag (to appear). MR 251716
  • 2. M. F. Atiyah, Vector bundles and the Künneth formula, Topology 1 (1962), 245-248. MR 150780
  • 3. P. F. Baum, Cohomology of homogenous spaces, Topology 7 (1968), 15-38. MR 219085
  • 4. C. J. Becker and R. J. Milgram (to appear).
  • 5. P. E. Conner and L. Smith, On the complex bordism of finite complexes (to appear). MR 298672
  • 6. S. Eilenberg and J. C. Moore, Homology and fibrations. I, II, Comment. Math. Helv. 40 (1966), 199-236. MR 203730
  • 7. L. Hodgkin, An equivariant Künneth formula for K-theory, Preprint, Warwick University, Coventry, England, 1968.
  • 8. I. M. James (to appear).
  • 9. W. S. Massey and F. P. Peterson, On the Mod2 cohomology structure of certain fibre spaces, Mem. Amer. Math. Soc., no. 74, Amer. Math. Soc. Providence, R. I., 1967. MR 226637
  • 10. J. F. Mc Clendon, Thesis, University of California, Berkeley, Calif., 1966.
  • 11. J. P. Meyer, Relative stable homotopy, Bull. Amer. Math. Soc. (to appear). MR 258028
  • 12. J. Milnor, Construction of universal bundles. II, Ann of Math. (2) 63 (1956), 430-436. MR 77932
  • 13. V. Puppe (to appear).
  • 14. D. Rector, Steenrod operations for Eilenberg-Moore spectral sequences, Preprint, Rice University, Houston, Tx., 1968.
  • 15. M. Rothenberg and N. E. S. Steenrod, Cohomology of classifying spaces of H-spaces, Bull. Amer. Math. Soc. (to appear). MR 208596
  • 16. L. Smith, Homological algebra and the Eilenberg-Moore spectral sequence, Trans. Amer. Math. Soc. 129 (1967), 58-93. MR 216504
  • 17. L. Smith, Lectures on the Eilenberg-Moore spectral sequence (to appear). MR 275435


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12335-9

American Mathematical Society